Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Donated Plasma. Why did I faint? Hit head. Why am I still dizzy?

Hello. I donated Plasma and shortly after leaving the center I fainted and hit my head hard. I am not sure how long I was out before the man helped me up. After hitting my head it sounded like everyone was talking through water and it took me a min to realize where I was. I went to the ER and they don a Cat scan and said they found nothing wrong. This was two days ago. I still feel dizzy and get spots in my right eye. I also have a constant head ache and feel nausated. Is this something that I need to worry about?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query.
Due to vaso vagal shock plasma donors always fall down.
When volume of our blood becomes less due to plasma donation vaso vagal shock occurs in most of the cases thats why they leave you in supine position for 5-10 minute & offer you tea or coffee.
The spots in right eye 7 dizzy feeling is due to anxiety.
So nothing to worry.
So don't worry you have choose a good way to serve society.Go for plasma donation next time it is a good habit & service to society.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor